# SDR SWAA2023041214357

- Difficulty date: March 9, 2023
- Submitted: April 12, 2023
- Operation: Air carrier
- Aircraft: N443WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29838
- Aircraft time: 65,630 hours, 38,789 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Seat Track
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK HAS INTERGRANULAR CORROSION BS 727B RBL 24.75. 8-67<[01] CABIN SEAT TRACK CORROSION AT BS 727B RBL 24.75 WAS FOUND OUT OF LIMITS AND WAS REPAIRED PER SRM 53-00-52-2R-5.;[02] VERIFIED WORKMANSHIP OF REPAIR PER LEADERSHIP DIRECTION.;[03] VERIFIED STEPS 1 AND 2
